# SDR CALA2019040100498

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 81,368 hours, 30,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D53370901210000
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED AD 2018-06-04, RESULTS OF ROTO-TEST ON TC 14332, FOUND 3RD & 4TH HOLES FROM LH OB END ALONG FR36 CRACK IND IN PRESSUR E PLATE LAYER "CONTACT ENG FOR REPAIR INSTRUCTIONS & REPAIR BEFO RE NEXT FLIGHT" PER HAECO LCQ NR 9292516, GEN. BY MECH V892444 HAECO TECHNICIAN V061616 AND INSP LC 10 REPAIRED DISCREPANT HOLE S IAW ECRA 5331-02342 REV A. DTA LOGPAGE READS ACCOMPLISH THE PE RMANENT REPAIR AT FUSELAGE FR35-36 LH PRESSURE PANEL HOLES PER P ADD EMP:V061616 PART 3 OF ECRA 5331-02342 ON OR BEFORE 28-SEP-2019. PLANNING TO CONTACT ENGINEERING AFTER 28-JUL-2019 BUT BEFORE 28-AUG-2019 FOR PERMANENT REPAIR. REPAIR AT FUSELAGE FR35-36 LH PRESSURE PANEL HOLES PER PART 3 OF ECRA 5331-02342 ON OR BEFORE 28-SEP-2019. PLANNING TO CONTACT ENGINEERING AFTER 28-JUL-2019 BUT BEFORE 28-AUG-2019 FOR PERMANENT REPAIR. DIP APPROVED PER ECRA 5331-02342 REV A ACCOMPLISH THE PERMANENT TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
